MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NEPHROSTOMY CATHETER SETS; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC CORPORATION NEPHROSTOMY CATHETER SETS; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Model Number M0064201110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block a2: it was reported that patient age is 51-60 years old.Block d4, h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: patient code e0506 captures the reportable event of bleeding.
 
Event or Problem Description
It was reported a jinro pigtail nephrostomy catheter sets device was used during a percutaneous nephrostomy with percutaneous nephrolithotomy (pcnl) procedure.On (b)(6), 2024, during hospitalization and prior to discharge the patient experienced bleeding.Reportedly, there was no relationship between the adverse event and the jinro pigtail nephrostomy catheter sets device.Additionally, there was no reported malfunction or deficiency of the jinro pigtail nephrostomy catheter sets device.No intervention was required from the patient other than bedrest.There were no additional patient complications reported.
 
Additional Manufacturer Narrative
Block a2: it was reported that patient age is 51-60 years old.Block b3: the event date was approximated based on the procedure date.Block d4, h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: patient code e0506 captures the reportable event of bleeding.
 
Event or Problem Description
It was reported that a nephrostomy percutaneous access set was used during a percutaneous nephrostomy with percutaneous nephrolithotomy (pcnl) procedure.On (b)(6) 2024, during hospitalization and prior to discharge the patient experienced bleeding.Reportedly, there was no relationship between the adverse event and the nephrostomy percutaneous access set.Additionally, there was no reported malfunction or deficiency of the nephrostomy percutaneous access set.The device was removed on (b)(6) 2024.No intervention was required from the patient other than bedrest.There were no additional patient complications reported.

Brand Name
NEPHROSTOMY CATHETER SETS
Common Device Name
CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 first street, propark
el coyol
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21123958
Report Number2124215-2024-83182
Device Sequence Number7463415
Product Code GBO
UDI-Device Identifier08714729009733
UDI-Public08714729009733
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K820867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0064201110
Device Catalogue Number420-111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale